# SDR QXEA0000275

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LIGHT CORROSION ON FASTENERS AND SMALL SURFACE AREAS IN NUMEROUS PLACED OF RIGHT WING, STATION YW171.2-YW405.0.  REPAIRED IAW DHC 8 SRM 51-20-11, SRM 51-20-35 AND SRM 51-20-41.
